Optimal immune responses: immunocompetence revisited.

Viney, ME; Riley, EM; Buchanan, KL; (2005) Optimal immune responses: immunocompetence revisited. Trends in ecology & evolution, 20 (12). pp. 665-9. ISSN 0169-5347 DOI: https://doi.org/10.1016/j.tree.2005.10.003

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.tree.2005.10.003

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar